Follow
Matteo Bonforte
Title
Cited by
Cited by
Year
Existence, uniqueness and asymptotic behaviour for fractional porous medium equations on bounded domains
M Bonforte, Y Sire, JL Vázquez
arXiv preprint arXiv:1404.6195, 2014
1842014
Asymptotics of the fast diffusion equation via entropy estimates
A Blanchet, M Bonforte, J Dolbeault, G Grillo, JL Vázquez
Archive for Rational Mechanics and Analysis 191, 347-385, 2009
1542009
Sharp rates of decay of solutions to the nonlinear fast diffusion equation via functional inequalities
M Bonforte, J Dolbeault, G Grillo, JL Vázquez
Proceedings of the National Academy of Sciences 107 (38), 16459-16464, 2010
1272010
Quantitative local and global a priori estimates for fractional nonlinear diffusion equations
M Bonforte, JL Vázquez
Advances in Mathematics 250, 242-284, 2014
1162014
A priori estimates for fractional nonlinear degenerate diffusion equations on bounded domains
M Bonforte, JL Vázquez
Archive for Rational Mechanics and Analysis 218, 317-362, 2015
1022015
Optimal existence and uniqueness theory for the fractional heat equation
M Bonforte, Y Sire, JL Vázquez
Nonlinear Analysis: Theory, Methods & Applications 153, 142-168, 2017
982017
Positivity, local smoothing, and Harnack inequalities for very fast diffusion equations
M Bonforte, JL Vázquez
Advances in Mathematics 223 (2), 529-578, 2010
852010
Hardy–Poincaré inequalities and applications to nonlinear diffusions
A Blanchet, M Bonforte, J Dolbeault, G Grillo, JL Vázquez
Comptes rendus. Mathématique 344 (7), 431-436, 2007
792007
Global positivity estimates and Harnack inequalities for the fast diffusion equation
M Bonforte, JL Vázquez
Journal of Functional Analysis 240 (2), 399-428, 2006
752006
Behaviour near extinction for the Fast Diffusion Equation on bounded domains
M Bonforte, G Grillo, JL Vazquez
Journal de mathématiques pures et appliquées 97 (1), 1-38, 2012
592012
Classification of radial solutions to the Emden–Fowler equation on the hyperbolic space
M Bonforte, F Gazzola, G Grillo, JL Vázquez
Calculus of Variations and Partial Differential Equations 46 (1), 375-401, 2013
552013
Local smoothing effects, positivity, and Harnack inequalities for the fast p-Laplacian equation
M Bonforte, RG Iagar, JL Vázquez
Advances in Mathematics 224 (5), 2151-2215, 2010
552010
Fast diffusion flow on manifolds of nonpositive curvature
M Bonforte, G Grillo, JL Vazquez
Journal of Evolution Equations 8, 99-128, 2008
552008
Fractional nonlinear degenerate diffusion equations on bounded domains part I. Existence, uniqueness and upper bounds
M Bonforte, JL Vázquez
Nonlinear Analysis 131, 363-398, 2016
532016
Special fast diffusion with slow asymptotics: Entropy method and flow on a riemannian manifold
M Bonforte, G Grillo, JL Vázquez
Archive for Rational Mechanics and Analysis 196 (2), 631-680, 2010
532010
Sharp global estimates for local and nonlocal porous medium-type equations in bounded domains
M Bonforte, A Figalli, JL Vázquez
Analysis & PDE 11 (4), 945-982, 2018
522018
Total variation flow and sign fast diffusion in one dimension
M Bonforte, A Figalli
Journal of Differential Equations 252 (8), 4455-4480, 2012
512012
Asymptotics of the porous media equation via Sobolev inequalities
M Bonforte, G Grillo
Journal of Functional Analysis 225 (1), 33-62, 2005
502005
Infinite speed of propagation and regularity of solutions to the fractional porous medium equation in general domains
M Bonforte, A Figalli, X Ros‐Oton
Communications on Pure and Applied Mathematics 70 (8), 1472-1508, 2017
482017
Sharp boundary behaviour of solutions to semilinear nonlocal elliptic equations
M Bonforte, A Figalli, JL Vázquez
Calculus of Variations and Partial Differential Equations 57, 1-34, 2018
382018
The system can't perform the operation now. Try again later.
Articles 1–20